Morbilliform drug eruption due to pegylated alpha-interferon can show complete regression after switching to non-pegylated interferon


Barut S., Yuksek J., Sezer E. , Gunal O., Koseoglu D.

JOURNAL OF DERMATOLOGY, vol.38, no.5, pp.479-481, 2011 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1111/j.1346-8138.2010.01088.x
  • Title of Journal : JOURNAL OF DERMATOLOGY
  • Page Numbers: pp.479-481

Abstract

Pegylated or non-pegylated alpha-interferon are frequently used medications for the treatment of both chronic hepatitis B and chronic hepatitis C. Skin disorders, which are mainly comprised of eczematous dermatitis, are frequently seen during treatment with this drug. However, drug eruption or morbilliform eruptions due to interferons have been rarely reported so far. We herein describe a patient who developed morbilliform drug eruption under treatment with pegylated interferon. She was able to continue treatment after switching from pegylated interferon to conventional interferon.